# SDR P5CA0701534

- Difficulty date: September 25, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 23,906 hours, 3,910 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Bs 1450
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MAIN DECK CENTER GUIDE LEFT SEAT TRACK AT STATION 1450 LBL 12 HAS 9 INCHES OF VERTICAL LIP BROKEN.  DEFERRED 15 CYCLES AS PER MA A45300-08:00 FAA 8110-3.
